# SDR SWAA2022031682964

- Difficulty date: March 12, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737*
- Aircraft serial: 32521
- Aircraft time: 51,439 hours, 30,548 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE FELL OUT OF CONTAINER WHILE ARMING SLIDE; DID NOT DEPLYED / [01] REPACKED AND REPOSITIONED FWD ENTRY SLIDE IAW AMM 25-66-01. OK FOR CONTINUE SERVICE
